# SDR MZZA99230

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1253
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING HALF D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A .5 INCH LONG CRACK WAS FOUND ON RIGHT LOWER TORQUE BOX HORIZONTAL WEB SUPPORT L ANGLE AT BS 1253.  THE CRACK WAS STOP DRILLED AND REPAIRED PER B727 SRM CHAPTER 51-40-04.  (M)
